Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Distance spheres in complex projective spaces


Author: Alan Weinstein
Journal: Proc. Amer. Math. Soc. 39 (1973), 649-650
MSC: Primary 53C20
Erratum: Proc. Amer. Math. Soc. 48 (1975), 519.
MathSciNet review: 0315631
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Distance spheres in complex projective spaces are counterexamples to the odd-dimensional extension of a lemma of Klingenberg.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C20

Retrieve articles in all journals with MSC: 53C20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1973-0315631-0
PII: S 0002-9939(1973)0315631-0
Keywords: Complex projective space, geodesics, sectional curvature
Article copyright: © Copyright 1973 American Mathematical Society